It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by beatle on January 26, 2000 at 22:23:36:

In Reply to: VASOTEC and BP posted by Jennifer on January 23, 2000 at 22:10:09:

: Is anyone taking Vasotec for high blood pressure? If so, what side effects are you experiencing?

Anything I say should not substitute for advice from your doctor. The common side-effects of Vasotec when taken for blood pressure are fatigue, dizziness with or without quickly standing, and headache. Overall Vasotec is pretty much free of a lot of side-effects when taken for blood pressure.
[email protected]

Follow Ups

All times are GMT -7. The time now is 12:51 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!